MathSciNet Relay Station
MathSciNet bibliographic data
MR965245 11D25 (11D41)
Le, Mao Hua A note on the Diophantine equation $x^{2p}-Dy^2=1$. Proc. Amer. Math. Soc. 107 (1989), no. 1, 27–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement